A note on the Buchsbaum-Rim multiplicity of a parameter module

Futoshi Hayasaka, Eero Hyry

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this article we prove that the Buchsbaum-Rim multiplicity e(F/N) of a parameter module N in a free module F=Ar is bounded above by the colength ℓA(F/N). Moreover, we prove that once the equality ℓA(F/N) = e(F/N) holds true for some parameter module N in F,then the base ring A is Cohen-Macaulay.

Original languageEnglish
Pages (from-to)545-551
Number of pages7
JournalProceedings of the American Mathematical Society
Volume138
Issue number2
DOIs
Publication statusPublished - Feb 1 2010
Externally publishedYes

Keywords

  • Buchsbaum-Rim multiplicity
  • Euler-Poincaréchar- acteristic
  • Generalized Koszul complex
  • Parameter module

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on the Buchsbaum-Rim multiplicity of a parameter module'. Together they form a unique fingerprint.

  • Cite this